# SDR SIMA20140922002

- Difficulty date: September 22, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 26,946 hours, 22,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EXTERNAL EMER LIGHT INOPERATIVE.  R & R MAIN DOOR EXTERNAL EMER LAMP IAW TASK 33-50-10-000-801-A & TASK 33-50-10-400-801-A.  OPERATIONS CHECK NO GOOD.  MAIN DOOR EXTERNAL EMER LIGHT ASSEMBLY REQUIRED TRANSFERRED TO AML PAGE 3688870 ITEM 4.
